# SDR AMTA200300545

- Difficulty date: April 22, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N551TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WOULD NOT START, 3 ATTEMPTS RPM GOT UP TO 14 PERCENT.  PERFORMED APU BITE, NO DEFECTS NOTED IAW FIM 49-11-00-2.  OPERATIONAL CHECK 3 TIMES NORMAL PER MM 49-11-00-802.  OK FOR SERVICE.  (M)
